# SDR VNAA2012110300002

- Difficulty date: November 3, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 21,491 hours, 21,891 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY FLOOR LIGHTING FROM ROW NINE (9) AND AFT INOPERATIVE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED EMERGENCY LIGHT HARNESS ON RIGHT SIDE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
